Bayesian estimation in the generalized half logistic distribution under progressively type-II censoring

Title
Bayesian estimation in the generalized half logistic distribution under progressively type-II censoring
Author(s)
김용구강석복서정인[서정인]
Keywords
Bayesian estimation; generalized half logistic distribution; progressively Type-II censoring; reliability
Issue Date
201109
Publisher
한국데이터정보과학회
Citation
한국데이터정보과학회지, v.22, no.5, pp.977 - 987
Abstract
The half logistic distribution has been used intensively in reliability and survival analysis especially when the data is censored. In this paper, we provide Bayesian estimation of the shape parameter and reliability function in the generalized half logistic distribution based on progressively Type-II censored data under various loss functions. We here consider conjugate prior and noninformative prior and corresponding posterior distributions are obtained. As an illustration, we examine the validity of our estimation using real data and simulated data.
URI
http://hdl.handle.net/YU.REPOSITORY/24538
ISSN
1598-9402
Appears in Collections:
이과대학 > 통계학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE